多连通区域的Dirichlet空间上的复合算子

王晓宏;王晓锋;曹广福;

数学学报 ›› 2007, Vol. 50 ›› Issue (5) : 1041-104.

PDF(477 KB)
PDF(477 KB)
数学学报 ›› 2007, Vol. 50 ›› Issue (5) : 1041-104. DOI: 10.12386/A2007sxxb0121
论文

多连通区域的Dirichlet空间上的复合算子

    王晓宏;王晓锋;曹广福;
作者信息 +

Composition Operators on Dirichlet Spaces of Multiply Connected Domains

    Xiao Hong WANG(1); Xiao Feng W
Author information +
文章历史 +

摘要

对于定义在有界连通区域上的Dirichlet空间,我们着重讨论了其上复合算子的有界性、可逆性、Fredholm性及K-理论性质.

Abstract

In this paper,we are largely devoted to finding the boundedness property, Fredholm property,K-property of composition operators on Dirichlet space.

关键词

Toeplitz算子 / K-群 / Dirichlet空间

引用本文

导出引用
王晓宏;王晓锋;曹广福;. 多连通区域的Dirichlet空间上的复合算子. 数学学报, 2007, 50(5): 1041-104 https://doi.org/10.12386/A2007sxxb0121
Xiao Hong WANG(1); Xiao Feng W. Composition Operators on Dirichlet Spaces of Multiply Connected Domains. Acta Mathematica Sinica, Chinese Series, 2007, 50(5): 1041-104 https://doi.org/10.12386/A2007sxxb0121
PDF(477 KB)

225

Accesses

0

Citation

Detail

段落导航
相关文章

/